MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARADRIVE Steerable Sheath Clear; Catheter, Steerable

BOSTON SCIENTIFIC CORPORATION FARADRIVE Steerable Sheath Clear; Catheter, Steerable
Lot Number CL15360
Medical Device Problem Codes Nonstandard Device (1420); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction

Brand Name
FARADRIVE Steerable Sheath Clear
Common Device Name
Catheter, Steerable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
CENTERPOINT SYSTEMS
3338 parkway blvd
west valley city UT 84119
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50777883
Report Number2124215-2026-49228
Device Sequence Number10754278
Product Code DRA
UDI-Device Identifier00191506043131
UDI-Public(01)00191506043131(17)280212(10)CL15360
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot NumberCL15360
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/15/2026
Date Device Manufactured02/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
97610227-FA
Patient Sequence Number1
Patient SexUnknown